# SDR COMA2012081050054

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 27,870 hours, 23,730 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM MDT TO DTW RECEIVED PITOT BASE HEAT, LEFT AOA HEAT, LEFT STATIC HEAT AND LEFT PITOT HEAT CAUTION MSG'S.  EMERGENCY DECLARED, A/C RETURNED TO MDT LANDED SAFELY.  INSPECTED LEFT AND RIGHT PITOT TUBES WITH NO DEFECTS NOTED.  PERFORMED SYSTEM RESET FOR ADHSC NR 1 AND NR 2, OPS CHECK GOOD.
